MathSciNet Relay Station
MathSciNet bibliographic data
MR2743146 47J25 (47H10 47J20)
Zhang, Li Juan; Chen, Jun Min; Hou, Zhi Bin Viscosity approximation methods for nonexpansive mappings and generalized variational inequalities. (Chinese) Acta Math. Sinica (Chin. Ser.) 53 (2010), no. 4, 691–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement